# SDR REXA201100216

- Difficulty date: April 12, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N823AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8023
- Aircraft time: 14,484 hours, 12,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R332354S
- Condition: Cracked
- Location: Fuselage
- Part time: 14,484 hours, 12,147 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT'S WINDSHIELD POST LOWER BRACKET CRACKED.  REMOVED AND REPLACED BRACKETS PER MANUFACTURER'S INSTRUCTIONS AND SRM 51-40-11, 51-42-21.
